MAUDE Adverse Event Report: PARKER HUMAN MOTION & CONTROL INDEGO; INDEGO THERAPY POWERED EXOSKELETON

PARKER HUMAN MOTION & CONTROL INDEGO; INDEGO THERAPY POWERED EXOSKELETON
Model Number 501-110-001
Health Effect - Clinical Codes Bone Fracture(s) (1870); Swelling (2091)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation determined this adverse event most likely occurred as a result of use error.A call was conducted with the clinic, which indicated that no malfunction of the device was observed during either session and no damage to the device was noted before or after the session in question.The clinic also indicated that the patient has a tendency of walking on the outside of her feet, which could cause this type of injury.Upon review with the parker hmc clinical affairs manager, it was indicated that during training with the device, there is specific focus on proper fit and positioning of the feet.The parker hmc clinical manager also indicated that the training includes discussion of methods for correcting improper foot position and the importance of stopping a session immediately if it is determined that the patient has inversion or eversion of the foot or ankle.Please note that this record is being submitted late due to a loss of access to webtrader resulting from a change over in management representative.The representative previously responsible for submissions is no longer with the company, and therefore no access to webtrader was available.A ticket was submitted with the esg help desk to create a new account, but as of the due date of this record, account set up was still in process.A production account for webtrader was granted on 08/26/2020.
 
Event or Problem Description
The patient was using the device with no issues noted during the therapy session.The day after the session, the patient noticed swelling in her right foot and consulted with her doctor, who sent her for an x-ray.The x-ray was requested by parker hmc but has not been provided and allegedly confirmed fracture of the fifth metatarsal.The patient's doctor applied a cast to the patient's foot.It is unknown if the device was involved in the injury.The clinic indicated that he patient had a tendency to walk on the outside of her feet.The patient had previously completed multiple sessions with the device.

Brand Name
INDEGO
Common Device Name
INDEGO THERAPY POWERED EXOSKELETON
Manufacturer (Section D)
PARKER HUMAN MOTION & CONTROL
1390 east highland road
macedonia, oh
MDR Report Key10454301
Report Number3012247114-2020-00002
Device Sequence Number3507905
Product Code PHL
UDI-Device IdentifierM704501110001
UDI-Public+M704501110001/16D20190320$
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number501-110-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight54